Join the 'Mixed Connective Tissue Disease' group to help and get support from people like you.
Mixed Connective Tissue Disease Questions
Related terms: MCTD
We found 7 questions associated with the 'Mixed Connective Tissue Disease' topic.
Posted 13 Aug 2016 by Mammimari • 0 answers
... hair falling, and I feel extremely nauseous. Buy it hurts so much in my thigh. I scream and I'm having some kidney issues. Is anyone experiencing the same?
Posted 16 Jan 2016 by blaaccypher • 4 answers
Started me on the Prednisone as a precaution pretty high dose. I have been on it before for two years but not with Lexapro. Please help!!!
If I have to take 10 mg of prednisone for the rest of my Life, what can I do to help my body with i?
Posted 17 Oct 2015 by Beanbuzz • 3 answers
I get severe flares. I've had them for years but over the past year I had two flares per month. Finally, the Dr.s told me, it is safer for me to stay on a low constant dose, than going up and down. I tried 5 mg. And within a week got a flare. The flares feel like I got run over by a bus!! The ...
Posted 29 Jan 2016 by healthy Christina • 1 answer
I'm waiting to hear about an appointment with a rhuematolagist. In the meantime I'm in a lot of pain, Aleve takes the edge off on some days but not all the time. My PCP isn't comfortable treating and is referring me to a rhuematolagist. Info has been faxed to the specialist and ...
Connective Tissue Disorders - I am gaining weight like crazy! And I am NOT on any steroids! Is there
Posted 30 Oct 2015 by MrsMo • 3 answers
... anyone out there with the same problem?? I have MCTD and I am showing new symptoms of 4 other diseases like every month. I am up to 6 specialists, will it get any better? 30lbs in 8 months is too much!!!
Mixed Connective Tissue Disease - could a blood tranfusion after a miscariage cause me to have mctd?
Posted 6 May 2013 by sparkle 123 • 1 answer
i had no health problems untill i lost a lot of blood due to miscariage i was given blood and i have never been well since
Posted 16 Jan 2013 by princessmari • 1 answer